# SDR CALA2014111901462

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A8240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE CORRODED FROM STATION 294.5 TO 350 ALL ALONG STRINGER 23L APPROX INSIDE E & E BAY.  REPAIRED STRUCTURE IAW ECRA 5310-06308, SEE WIP ENTRIES FOR ALL WORK PERFORMED.  INITIATED A DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 11/15/2016.  PLANNING TO CONTACT ENGINEERING AFTER 09/15/2016 BUT BEFORE 10/15/2016 FOR THE PERMANENT REPAIR.
